# SDR YENA2020032080246

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 64,918 hours, 23,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2918, JFK-BOS. RED EMERGENCY LIGHT IN FORWARD PARTITION NOT ILLUMINATING ; REPLACED WIRE SPLICES 7441VSA REF A320 ESPM 20-43-11. OPS CHECK GOOD.
